# SDR ASAA2022011337141

- Difficulty date: January 13, 2022
- Submitted: January 15, 2022
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 930 hours, 291 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS HEADING DISPLAY ON THE NAV DISPLAY FLUCTUATES 1-5 DEGREES. GROUNDED - YES. DURING INITIAL EVALUATION, FOUND NO ADIRU FAULTS LOGGED ON CDU, NO FAULTS LOGGED ON OMF EXISTING FAULTS RELATED TO ADIRU OR FMC 1, COULD NOT ENTER DFCS BITE WITH SWITCH SET TO FMC ON LEFT, WITH SWITCH SET TO RIGHT FOUND 75 FAULTS LOGGED FOR PREVIOUS FLIGHT CODE FAULT 22-11822. RESET FMC 1 AND PERFORMED B737-9 IFIM TASK 22-11-00-810-C15 FOR FMC DATA INV. ALL LIBRARY TESTS 18 &10 PASS ONCE FMC 1 CAME BACK ONLINE.
